# SDR ASAA2014101109351

- Difficulty date: October 11, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 54,739 hours, 30,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583469
- Condition: Cracked
- Location: Bs 330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLOOR STRAP AT BS 330, LBL 20 CRACKED.  ACFT GROUNDED. FABRICATED REPAIR DOUBLER IAW SRM 53-10-51-2R-4 REPAIR.  INSTALLED REPAIR IAW SRM 53-10-51-2R-4, REPAIR 4.
